IceCube Bootcamp: Summer 2011



Report of Contributions

Contribution ID: 0 Type: not specified

Project Presentations

We expect small presentations about what you did.

Contribution ID: 1 Type: not specified

Welcome to IceCube and Madison, logistics, organisation

Tuesday, 21 June 2011 09:00 (30 minutes)

Presenters: Dr HILL, Gary (UW); Dr AUFFENBERG, Jan (UW)

Session Classification: Morning Session

Contribution ID: 2 Type: not specified

Introduction into the World of Cosmic Rays, IceCube, and Neutrinos

Tuesday, 21 June 2011 09:30 (1h 30m)

Primary author: Prof. WESTERHOFF, Stefan (University of Wisconsin–Madison)

Presenter: Prof. WESTERHOFF, Stefan (University of Wisconsin–Madison)

Session Classification: Morning Session

Contribution ID: 3 Type: not specified

Get connected to the IceCube computing cloud

Tuesday, 21 June 2011 11:10 (1h 20m)

Presenters: Mr VAN SANTEN, Jakob (UW); Dr AUFFENBERG, Jan (UW); Mr NATHAN, Whitehorn

(UW)

Session Classification: Morning Session

Contribution ID: 4 Type: **not specified**

Don't panic

Tuesday, 21 June 2011 13:30 (4h 30m)

- Mailing lists and communication
- Unix
- pub, data
- Where is Real Data where is Simulation Data

Presenters: Mr VAN SANTEN, Jakob; AUFFENBERG, Jan; Mr WHITEHORN, Nathan (UW)

Session Classification: Basic introduction in Unix and the IceCube cluster

Contribution ID: 6 Type: not specified

From the primary particle to the PMT II selected details

Wednesday, 22 June 2011 10:00 (1 hour)

Muon path length Neutrino cross section Chernekov radiation/detection

Session Classification: Morning Session

Contribution ID: 7 Type: **not specified**

Muon coincidence detector

Wednesday, 22 June 2011 11:00 (1h 30m)

Session Classification: Morning Session

Contribution ID: 8 Type: not specified

Astronomy with IceCube: point sources.

Thursday, 23 June 2011 10:00 (1 hour)

Primary authors: Mr BAKER, Mike; Dr KURAHASHI, Naoko

Presenter: Mr BAKER, Mike

Session Classification: Morning Session

Contribution ID: 9 Type: not specified

DOM's, DAQ, Data: from the PMT to the file

Thursday, 23 June 2011 09:00 (40 minutes)

Primary author: WENDT, Chris

Presenter: WENDT, Chris

Session Classification: Morning Session

glshovel

Contribution ID: 10 Type: not specified

glshovel

Thursday, 23 June 2011 11:00 (1h 30m)

Session Classification: Morning Session

Contribution ID: 11 Type: not specified

Diffuse neutrino search

Friday, 24 June 2011 11:30 (1 hour)

Primary author: AUFFENBERG, Jan (Universität Wuppertal)

Presenter: AUFFENBERG, Jan (Universität Wuppertal)

Session Classification: Morning Session

Contribution ID: 12 Type: not specified

Data processing and reconstruction Part II

Monday, 27 June 2011 11:00 (1h 30m)

Including examples

Presenter: Dr BOERSMA, David

Session Classification: Morning Session

Contribution ID: 13 Type: not specified

From the particle to the PMT at the South Pole: Overview

Wednesday, 22 June 2011 09:00 (1 hour)

Primary author: Mr KRASBERG, Mark (university of wisconsin)

Presenter: Mr KRASBERG, Mark (university of wisconsin)

Session Classification: Morning Session

Contribution ID: 14 Type: not specified

Measuring neutrino oscillation with IceCube

Monday, 27 June 2011 09:00 (1 hour)

Primary author: GLADSTONE, Laura (University of Wisconsin–Madison)

Presenter: GLADSTONE, Laura (University of Wisconsin–Madison)

Session Classification: Morning Session

Contribution ID: 15 Type: not specified

Cosmic Ray Physics with Surface Detectors

Monday, 27 June 2011 10:30 (30 minutes)

Presenter: Dr BENZVI, Segev

Session Classification: Morning Session

Contribution ID: 16 Type: not specified

Simulation of IceCube

Friday, 24 June 2011 09:00 (1h 30m)

Presenter: DIAZ-VELEZ, Juan Carlos (University of Wisconsin - Madison)

Session Classification: Morning Session

Contribution ID: 17 Type: not specified

www.icecube.wisc.edu

Tuesday, 21 June 2011 11:00 (10 minutes)

Test the new webpage

Session Classification: Morning Session

Contribution ID: 19 Type: not specified

Data processing and reconstruction Part 1

Friday, 24 June 2011 10:30 (1 hour)

Session Classification: Morning Session

Contribution ID: 20 Type: not specified

Software trigger

Thursday, 23 June 2011 09:40 (20 minutes)

Presenter: KURAHASHI, Naoko (University of Wisconsin–Madison)

Session Classification: Morning Session

Contribution ID: 21 Type: not specified

Cosmic Ray Anisotropy

Monday, 27 June 2011 10:00 (30 minutes)

Presenter: Dr ABBASI, Rasha (University of Wisconsin-Madison)

Session Classification: Morning Session

Contribution ID: 22 Type: not specified

Root with C++

Tuesday, 28 June 2011 10:00 (2h 30m)

Primary author: BENZVI, Segev (University of Wisconsin–Madison)

Presenters: KURAHASHI, Naoko (University of Wisconsin-Madison); BENZVI, Segev (University

of Wisconsin-Madison)

Session Classification: Workshop with all

Contribution ID: 23 Type: not specified

Collecting Interests and Group Photo

Tuesday, 28 June 2011 09:00 (1 hour)

Session Classification: Workshop with all

Contribution ID: 24 Type: not specified

Event Generation

Tuesday, 28 June 2011 14:00 (1h 45m)

Presenter: Ms HOSHINA, Kotoyo (UW Madison)

Session Classification: Workshop with all

Ice Modles

Contribution ID: 25 Type: not specified

Ice Modles

Tuesday, 28 June 2011 15:45 (1h 45m)

Presenter: Mr CHIRKIN, Dmitry (LBNL)

Session Classification: Workshop with all